# SDR USAASB97033

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 2565 · Escape Slide
- Part: Escape Slide
- Part number: 11611142
- Condition: Failed
- Location: Pax Door
- Part time: 41,160 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING ANNUAL OPERATIONAL CHECK OF THE FORWARD MAIN ENTRY DOOR ESCAPE SLIDE, INSPECTION REPORTED THAT THE ESCAPE SLIDE WAS TANGLED AND DID NOT FULLY INFLATE.  SLIDE OPERATIONAL CHECK FAILED.  MAINTENANCE REMOVED AND REPLACED THE FORWARD MAIN ENTRY DOOR ESCAPE SLIDE.  TWO ADDITIONAL OPERATIONAL CHECKS ARE SCHEDULED TO BE CONDUCTED AT THE FORWARD MAIN ENTRY DOOR POSITION.  (M)
